MAUDE Adverse Event Report: AESCULAP AG S4 SET SCREW NEW VERSION; IMPLANTS POSTERIOR STABILISATI

AESCULAP AG S4 SET SCREW NEW VERSION; IMPLANTS POSTERIOR STABILISATI
Model Number SW790T
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing site evaluation: investigation on-going.Additional information / investigation results will be provided in a supplemental report.
 
Event or Problem Description
It was reported that there was an issue with sw790t - s4 set screw new version.According to the complaint description, there was an operative breakage of set screw.The set screw was damaged when the set screw was fastened.The thread of the set screw was damaged and the debris was recovered.The customer replaced it with a new set screw and was able to fasten it.An additional medical intervention was necessary.Additional information was not provided.Additional patient information is not available.The adverse event / malfunction is filed under aag reference (b)(4).
 
Additional Manufacturer Narrative
Investigation results: as of the date of this report the complaint product was not provided for investigation.Therefore, a thorough investigation is not possible.Batch history review: due to the fact that no lot number was provided, a review of the device history records for the complained device is not possible.Conclusion and measures / preventive measures: based upon the investigation results a clear root cause conclusion cannot be drawn.There is no indication for a material-, manufacturing- or design-related failure.In the event that the complaint product will be provided for investigation in the future, an update of this report will be provided unsolicited.Based upon the investigations results a capa is not necessary.

Brand Name
S4 SET SCREW NEW VERSION
Common Device Name
IMPLANTS POSTERIOR STABILISATI
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key12258884
Report Number9610612-2021-00515
Device Sequence Number3682045
Product Code MNI
UDI-Device Identifier04038653455256
UDI-Public4038653455256
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K032219
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSW790T
Device Catalogue NumberSW790T
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2021
Supplement Date Received by Manufacturer07/23/2021
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date08/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;